Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bernard Bolzano
Title: Paradoxien des Unendlichen
Additional book information: mit Anmerkungen versehen von Hans Hahn. Leipzig, Meiner, 1921. 12 + 157 pp.

Review Information:

Reviewer: L. L. Silverman
Journal: Bull. Amer. Math. Soc. 29 (1923), 370-371
DOI: https://doi.org/10.1090/S0002-9904-1923-03760-9